UM

Browse/Search Results:  1-10 of 52 Help

Selected(0)Clear Items/Page:    Sort:
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
Second-order maximum principle preserving Strang’s splitting schemes for anisotropic fractional Allen-Cahn equations Journal article
Numerical Algorithms, 2022,Volume: 90,Issue: 2,Page: 749-771
Authors:  Chen, Hao;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Discrete Maximum Principle  Fractional Allen-cahn Equation  Matrix Exponential  Operator Splitting Method  Toeplitz Matrix  
Second-order maximum principle preserving Strang's splitting schemes for anisotropic fractional Allen-Cahn equations Journal article
Numerical Algorithms, 2022
Authors:  Chen, H.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Fractional Allen-cahn Equation  Discrete Maximum Principle  Operator Splitting Method  Matrix Exponential  Toeplitz Matrix  
All-at-once method for variable-order time fractional diffusion equations Journal article
Numerical Algorithms, 2022,Volume: 90,Issue: 1,Page: 31-57
Authors:  Pang, Hong Kui;  Qin, Hai Hua;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/13
All-at-once  Divide-and-conquer  Finite Difference Method  Low-rank  Polynomial Interpolation  Vo Time Fractional Derivative  
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes[Formula presented] Journal article
Computers and Mathematics with Applications, 2022,Volume: 108,Page: 175-184
Authors:  Fang, Zhi Wei;  Zhang, Jia Li;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2022/03/04
Banded Preconditioner  Fast Algorithm  Finite Volume Method  Spatial Fractional Diffusion Equations  Sum-of-exponentials Technique  
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes Journal article
Computers and Mathematics with Applications, 2022,Page: 175-184
Authors:  Fang, Z. W.;  Zhang, J.L.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/30
Spatial fractional diffusion equations  Finite volume method  Sum-of-exponentials technique  Fast algorithm Banded preconditioner  
A preconditioner based on sine transform for two-dimensional semi-linear Riesz space fractional diffusion equations in convex domains Journal article
Applied Numerical Mathematics, 2021,Volume: 169,Page: 289-302
Authors:  Huang, Xin;  Sun, Hai Wei
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/12/08
Gmres Method  Penalization  Riesz Fractional Derivative  Sine Transform Based Preconditioner  Toeplitz Matrix  
A fast compact difference method for two-dimensional nonlinear space-fractional complex ginzburg-landau equations Journal article
Journal of Computational Mathematics, 2021,Volume: 39,Issue: 5,Page: 697-721
Authors:  Zhang, Lu;  Zhang, Qifeng;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/13
Boundedness  Compact Scheme  Convergence  Fft  Preconditioner  Space-fractional Ginzburg-landau Equation  
A three-level finite difference method with preconditioning technique for two-dimensional nonlinear fractional complex Ginzburg–Landau equations Journal article
Journal of Computational and Applied Mathematics, 2021,Volume: 389
Authors:  Zhang,Qifeng;  Zhang,Lu;  Sun,Hai wei
Favorite |  | TC[WOS]:12 TC[Scopus]:11 | Submit date:2021/03/09
Boundedness  Circulant Preconditioner  Crank–nicolson Scheme  Space Fractional Ginzburg–landau Equation  
A Fast Algorithm for the Variable-Order Spatial Fractional Advection-Diffusion Equation Journal article
Journal of Scientific Computing, 2021,Volume: 87,Issue: 1
Authors:  Pang, Hong Kui;  Sun, Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2021/12/07
Finite Difference Method  Fractional Derivative Of Variable-order  Low-rank Approximation  Polynomial Interpolation  Stability And Convergence